can wellbutrin cause itchiness, my face, head and sometimes my hands have been itching pretty bad since yesterday 😥
Pruritus & Related Conditions
Did you just start it?
I started it a few weeks ago
I’m on 150 mg and hardly noticed any side effects, then about 6 months after that she upped it to 300 mg and I couldn’t tolerate it. Could it maybe an allergic reaction?
I just looked rash and itchy skin could be a side effect. I’d mention it to your doctor.
Yes, it can cause an itch yet it may be one of those side effects that go away but it's probably best to check in with your Dr
☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision
Discover your Alikeness™ with people who are on the same journey, gain wisdom and get emotional relief in a secure & anonymous space.
Scan code or click below download the app